A property of the variety of 2-Engel groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 91 (1994), pp. 225-228.
@article{RSMUP_1994__91__225_0,
     author = {Spiezia, Lucia Serena},
     title = {A property of the variety of {2-Engel} groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {225--228},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {91},
     year = {1994},
     mrnumber = {1289638},
     zbl = {0816.20027},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1994__91__225_0/}
}
TY  - JOUR
AU  - Spiezia, Lucia Serena
TI  - A property of the variety of 2-Engel groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1994
SP  - 225
EP  - 228
VL  - 91
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1994__91__225_0/
LA  - en
ID  - RSMUP_1994__91__225_0
ER  - 
%0 Journal Article
%A Spiezia, Lucia Serena
%T A property of the variety of 2-Engel groups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1994
%P 225-228
%V 91
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1994__91__225_0/
%G en
%F RSMUP_1994__91__225_0
Spiezia, Lucia Serena. A property of the variety of 2-Engel groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 91 (1994), pp. 225-228. http://www.numdam.org/item/RSMUP_1994__91__225_0/

[KRS] P.S. Kim - A.H. Rhemtulla - H. Smith, A characterization of infinite metabelian groups, Houston J. Math., 17 (1991), pp. 429-437. | MR | Zbl

[LMR] P. Longobardi - M. Maj - A.H. Rhemtulla, Infinite groups in a given variety and Ramsey's theorem, Commun. Algebra, 20 (1982), pp. 127-139. | MR | Zbl

[N] B.H. Neumann, A problem of Paul Erdös on groups, J. Austral. Math. Soc., 21 (1976), pp. 467-472. | MR | Zbl

[RS] A.H. Rhemtulla - H. Smith, On infinite locally finite groups and Ramsey's theorem, Atti Accad. Naz. Lincei Rend. Cl. Fis. Mat. Natur., (9) 3 (1992), pp. 177-183. | MR

[Ro] D.J.S. Robinson, Finiteness Conditions and Generalized Soluble Groups, Part I and Part II, Springer-Verlag, Berlin, Heidelberg, New York (1972). | Zbl

[S] L.S. Spiezia, Infinite locally soluble k-Engel groups, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., to appear. | MR | Zbl